I am a 20-year-old female. I have many hard skin patches majorly in exposed areas like hands and feet. They started around when I was 10 years old. I have consulted many doctors in the past, and all of them have different opinions like some would say it is an allergic reaction or it is a mosquito bite allergy and also deficiency of vitamin E. After any mosquito bites, it really urges to scratch, and I tend to scratch a lot and due to some reason I do also pluck my skin. Also, I have sensitive skin. I can also send you a photo of these patches.
I am looking forward to your reply. Currently, I apply Mometasone furoate cream on the affected area.
Welcome to icliniq.com.
It indeed looks like an insect bite hypersensitivity reaction, also known as papular urticaria (attachment removed to protect patient identity). The best way to manage this is protection from insect and mosquito bite. Use repellents, or liquid mosquito vaporizers, or full sleeve clothes and mosquito nets, etc.
As this is not always possible, you need to take medications also. Continue using Mometasone furoate cream and take these tablets. Kindly consult your doctor to discuss the suggestion and take the treatment with consent.
1. Tablet Dapsone 100 mg once a day.
2. Tablet Teczine M 10 mg (Levocetirizine, Montelukast) once at night.
Get G6PD test (glucose-6-phosphate dehydrogenase) done before starting Dapsone once.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. Cafe-au-lait spots is usually a benign phenomenon, that you need not get worried about it. In order to diagnose NF (neurofibromatosis), there are many criteria that you will not meet. Please send me some photos of the spots in order to be fully re... Read fullDoes vitamin deficiency cause premature ejaculation?
vitamins E, K, and C are also slightly low ... Read fullDoes vitamin deficiency cause twitching and tingling?
I am also a gastric bypass patient and have a history of low B12, iron saturation and low vitamin D ... I visited my family doctor and he said that the twitches were probably from low ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now